Translator Disclaimer
2019 A note on the $(\infty,n)$–category of cobordisms
Damien Calaque, Claudia Scheimbauer
Algebr. Geom. Topol. 19(2): 533-655 (2019). DOI: 10.2140/agt.2019.19.533

Abstract

In this extended note we give a precise definition of fully extended topological field theories à la Lurie. Using complete n–fold Segal spaces as a model, we construct an (,n)–category of n–dimensional bordisms, possibly with tangential structure. We endow it with a symmetric monoidal structure and show that we can recover the usual category of bordisms.

Citation

Download Citation

Damien Calaque. Claudia Scheimbauer. "A note on the $(\infty,n)$–category of cobordisms." Algebr. Geom. Topol. 19 (2) 533 - 655, 2019. https://doi.org/10.2140/agt.2019.19.533

Information

Received: 20 September 2016; Revised: 9 April 2018; Accepted: 26 April 2018; Published: 2019
First available in Project Euclid: 19 March 2019

zbMATH: 07075111
MathSciNet: MR3924174
Digital Object Identifier: 10.2140/agt.2019.19.533

Subjects:
Primary: 18D05, 57R56

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
123 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 2 • 2019
MSP
Back to Top